# SDR USAAD00023

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Rows 16-30
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING SHUT DOWN OF THE AIRCRAFT ELECTRICAL SYSTEM, THE FLOOR LEVEL EMERGENCY LIGHTS DID NOT EXTINGUISH.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES FOR SEAT ROWS 16, 20, 25, AND 30.  (X)
